# SDR TWAA0013218

- Difficulty date: August 3, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON DOOR FRAME AFT CORNER OF RT SERVICE DOOR FRAME, UNDER SILL, STA 200.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AND PRIMED PER SRM 51-10-03B.  INSTALLED SPLICE PER DRAWING JO60288 SHEET 1.
